On invariant submanifolds of lorentzian para-sasakian manifolds

Joint Authors

Ozgur, Cihan
Murathan, Cengizhan

Source

The Arabian Journal for Science and Engineering. Section A, Science

Issue

Vol. 34, Issue 2A (31 Jul. 2009), pp.177-185, 9 p.

Publisher

King Fahd University of Petroleum and Minerals

Publication Date

2009-07-31

Country of Publication

Saudi Arabia

No. of Pages

9

Main Subjects

Mathematics

Abstract AR

تعتبر المانيفولدات الجزئية نصف المتوازية و 2- نصف المتوازية الثابتة لمانيفولدات Lorentzian para-Sasakian.

سنثبت أن هذه المانيفولدات الجزئية متقاصرة كليا.

كما سنعتبر المانيفولدات الجزئية الثابتة من مانيفولدات Lorentzian para-Sasakian التي تحقق 0 = α (X, Y) Z و 0 = α∇ (X, Y) Z و (1 – n) n ≠ τ.

تحت هذه الشروط نثبت أن المانيفولدات الجزئية متقاصرة كليا.

Abstract EN

We consider semiparallel and 2-semiparallel invariant submanifolds of Lorentzian para-Sasakian manifolds.

We show that these submanifolds are totally geodesic.

We also consider invariant submanifolds of Lorentzian para-Sasakian manifolds satisfying the conditions Z (X, Y ) • α = 0 and Z (X, Y ) ∇α = 0 with τ = n (n−1).

Under these conditions, we prove that the submanifolds are totally geodesic.

American Psychological Association (APA)

Ozgur, Cihan& Murathan, Cengizhan. 2009. On invariant submanifolds of lorentzian para-sasakian manifolds. The Arabian Journal for Science and Engineering. Section A, Science،Vol. 34, no. 2A, pp.177-185.
https://search.emarefa.net/detail/BIM-327707

Modern Language Association (MLA)

Ozgur, Cihan& Murathan, Cengizhan. On invariant submanifolds of lorentzian para-sasakian manifolds. The Arabian Journal for Science and Engineering. Section A, Science Vol. 34, no. 2A (Jul. 2009), pp.177-185.
https://search.emarefa.net/detail/BIM-327707

American Medical Association (AMA)

Ozgur, Cihan& Murathan, Cengizhan. On invariant submanifolds of lorentzian para-sasakian manifolds. The Arabian Journal for Science and Engineering. Section A, Science. 2009. Vol. 34, no. 2A, pp.177-185.
https://search.emarefa.net/detail/BIM-327707

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 184-185

Record ID

BIM-327707